MAUDE Adverse Event Report: WELCH ALLYN, INC. ELI 380; ELECTROCARDIOGRAPH

WELCH ALLYN, INC. ELI 380; ELECTROCARDIOGRAPH
Model Number ELI380-DCXXX
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The ekg unit screen is supported by a hinge that supports the display to open and close.This hinge is getting cracked on various points and is preventing the display to light up to show the patient ekg.This has been experienced on a couple of our units so far.

Brand Name
ELI 380
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
WELCH ALLYN, INC.
4341 state street rd.
skaneateles falls NY 13153
MDR Report Key20310396
Report Number20310396
Device Sequence Number21049454
Product Code DPS
UDI-Device Identifier00812345026924
UDI-Public(01)00812345026924
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/05/2024
Report Date (Section F) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCXXX
Device Catalogue NumberELI380-DSC21
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age2 YR
Date Report to Manufacturer09/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/05/2024